Isomorphism, coerciveness, and completeness of root functions of
boundary value problems with a parameter
(Ya. Yakubov)

  1. "The investigation of a differential operator generated by irregular boundary conditions",
    VINITI, 11.02.1983, no.769-83, 43p (in Russian).

  2. "The investigation of the resolvent of an operator generated by irregular boundary conditions and
    ordinary differential expressions",
    Dokl.Akad.Nauk Azerb.SSR, 40 (1984), no.8, 3-5 (in Russian).

  3. "The investigation of an irregular boundary value problem for a quadratic differential pencil",
    VINITI, 20.06.1984, no.4127-84, 45p (in Russian).

  4. "Coerciveness with a defect in the parameter of a boundary value problem arising in stratified
    fluid wave motion",
    Journal D'Analyse Mathematique, 61 (1993), 261-281 .

  5. "Irregular boundary value problems for ordinary differential equations",
    Analysis, 18 (1998), 359-402.

  6. (with S. Yakubov) "Abel basis of root functions of regular boundary value problems",
    Mathematischten Nachrichten, 197 (1999), 157-187.

  7. "Boundary-value problems for the biharmonic equation with a linear parameter",
    Electron. J. of Diff. Eqns., 2002 (2002), no.58, 1-13.

  8. "Two-fold completeness of root vectors of a system of quadratic pencils",
    J. Math. Pures Appl., 84 (2005), no.10, 1427-1454.

  9. (with A. Favini) "Degenerate boundary-value and initial boundary-value problems including general
    Wentzell boundary conditions",
    Scientiae Mathematicae Japonicae, 64 (2006), no.1, 147-162.

  10. (with M. Kandemir, O. Mukhtarov) "Irregular boundary value problems with discontinuous coefficients
    and the eigenvalue parameter ",
    Mediterranean Journal of Mathematics, 6 (2009), no.3, 317-338.

  11. "Fold completeness of a system of root vectors of a system of unbounded polynomial operator pencils
    in Banach spaces. I. Abstract theory",
    J. Math. Pures Appl., 92 (2009), no.3, 263-275.

  12. (with M. Kandemir) "Regular boundary value problems with a discontinuous coefficient,
    functional-multipoint conditions, and a linear spectral parameter ",
    Israel Journal of Mathematics, 180 (2010), 255-270.

  13. "Fold completeness of a system of root vectors of a system of unbounded polynomial operator pencils
    in Banach spaces. II. Application",
    Science China Mathematics, 56 (2013), no. 1, 105-122.